Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > BMSA Volume 9 > Continuity of Partially Ordered Soft Sets via Soft...
< Back to Volume

Continuity of Partially Ordered Soft Sets via Soft Scott Topology and Soft Sobrification

Full Text PDF


This paper, based on the concept of partially ordered soft sets (possets, for short) which proposed by Tanay and Yaylali [23], we will give some other concepts which are developing the possets and helped us in obtaining a generalization of some important results in domain theory which has an important and central role in theoretical computer science. Moreover, We will establish some characterization theorems for continuity of possets by the technique of embedded soft bases and soft sobrification via soft Scott topology, stressing soft order properties of the soft Scott topology of possets and rich interplay between topological and soft order-theoretical aspects of possets. We will see that continuous possets are all embedded soft bases for continuous directed completely partially ordered soft set (i.e., soft domains), and vice versa. Thus, one can then deduce properties of continuous possets directly from the properties of continuous soft domains by treating them as embedded bases for continuous soft domains. We will see also that a posset is continuous if its soft Scott topology is a complete completely distributive soft lattice.


Bulletin of Mathematical Sciences and Applications (Volume 9)
A.F. Sayed, "Continuity of Partially Ordered Soft Sets via Soft Scott Topology and Soft Sobrification", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 79-88, 2014
Online since:
August 2014

S. Abramsky and A. Jung, Domain theory, In S. Abramsky, D. M. Gabbay, and T. S. E. Maibaum, editors, Handbook of Logic in Computer Science, volume 3, Clarendon Press, (1994), 1-168.

K. V. Babitha and J. J. Sunil, Soft set relations and functions, Computers and Mathematics with Applications 60 (2010), 1840-1849.

K. V. Babitha and J. J. Sunil, Transitive closures and ordering on soft sets, Computers and Math- ematics with Applications 62 (2011), 2235-2239.

N. Ҫgman, S. Karatas and S. Enginoglu, Soft topology, Computers and Mathematics with Applications 62, (2011), 351-258.

M. K. Dauda, I. Aliyu and A. M. Ibrahim, Partial Ordering in Soft Set Context, Mathematical Theory and Modeling, Vol. 3, No. 8, (2013), 97-100.

G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. Mislove and D. S. Scott, A Compendium of Continuous Lattices, Springer-Verlag, Berlin-Heidelberg- New York, (1980).

J. D. Lawson, Spaces of maximal points, Math. Comput. Sci. 7 , 1, (1997), 543-555.

J. D. Lawson, The upper interval topology, Property M, and Compactness, Electronic Notes in Theoretical Computer Science 13, (1998).

J. D. Lawson, Encounters between topology and domain theory, International Colloquium on domain theory and its applications. October 17-25, (1999), Shanghai, China.

P. K. Maji, R. Biswas and A. R. Roy, Soft set theory, Computers and Mathematics with Applications 45, (2003), 555-562.

Martin, K., Mislove, M. W. and Reed, G. M., Topology and Domain Theory, Recent progress in General Topology II, (2002).

K. Martin, Domain theoretic models of topological spaces, Proceedings of Comprox III, ENTCS, 13, (1998).

K. Martin, Nonclassical Techniques for Models of computation, Topology Proceeding Summer Issue, 24, (1999).

K. Martin, The spaces of maximal elements in a compact domain, Electronic Notes in theoretical computer science 40, (2000).

K. Martin, A foundation for computation, Ph.D. Thesis, Tulane University, Department of Mathematics, (2000).

K. Martin, Unique Fixed Points in Domain Theory, Electronic Notes in theoretical computer science 45, (2001).

K. Martin, The regular spaces with countably based models, Theoretical computer science, volume 305, 18, Issues 1-3, (2003), 299-310.

M. W. Mislove, Topology, Domain theory and theoretical Computer Science, Topology and its applications, 89, (1998), 3-59.

D. A. Molodtsov, Soft set theory-First results, Computers and Mathematics with Applications 37, (1999), 19-31.

E. K. R. Nagarjan and G. Meenambigai, An application of soft sets to lattices , Kragujevac Journal of Mathematics Vo. l35, No. 1, (2011), 75-87.

D. Scott, Outline of the mathematical theory of computation, in: Proc. of the 4th Princeton Conf. on Information Science (1970), 169-176.

M. Shabir and M. Naz, On soft topological spaces, Comput. Math. Appl., 61, (2011), 1786- 1799.

B. Tanay, G. Yaylali, New structures on partially ordered soft sets and soft Scott topology, Annals of Fuzzy Mathematics and Informatics, 7, (1), (2014), 89-97.

D. Wardowski, On a soft mapping and its fixed points, Wardowski Fixed Point Theory and Applications 2013, 2013: 182. http: /www. fixedpointtheoryandapplications. com/content/2013/1/182.

I. Zorlutuna, M. Akdag, W. K. Min, and S. Atmaca, Remarks on soft topological spaces, Annals of Fuzzy Mathematics and Informatics, 3, (2012), 171185.

Show More Hide
Cited By:
This article has no citations.